Optimal choice of linear interval extension

Ge R (1989). Optimal choice of linear interval extension. Applied Mathematics and Computation 30 (2): 165-189. DOI:10.1016/0096-3003(89)90149-5.

Full text not available from this repository.

Abstract

A basic problem in interval analysis is to find more accurate interval extension of a function on a given interval. The more accurate interval extension is, the less computation is needed in the solution of a problem, and the more useful the analysis is in other applications. As the first step, this paper investigates the optimal choice of linear interval extension. It is found that one only needs to calculate function values at two particular points in order to find the optimal interval extension generated by linear interval extensions.

Item Type: Article
Depositing User: Luke Kirwan
Date Deposited: 08 Aug 2016 14:11
Last Modified: 25 Jan 2017 15:10
URI: http://pure.iiasa.ac.at/13620

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313